IJPAM: Volume 103, No. 2 (2015)

ON $\theta$-$b$-GENERALIZED CLOSED SETS
IN TOPOLOGY

R. Balaji$^1$, G. Shanmugam$^2$, N. Rajesh$^3$
$^1$Department of Mathematics
Agni College of Technology
Chennai, 600130, TamilNadu, INDIA
$^2$Department of Mathematics
Jeppiaar Engineering College
Chennai 600119, TamilNadu, INDIA
$^3$Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA


Abstract. The aim of this paper is to introduce and study a new class of generalized closed sets called $\theta$-$b$-generalized closed sets in topological space.

Received: May 8, 2015

AMS Subject Classification: 54C10, 54D10

Key Words and Phrases: $b$-open sets, $\theta$-$b$-generalized closed sets, $\Lambda_b$-sets, $\theta$-$b$-closure

Download paper from here.




DOI: 10.12732/ijpam.v103i2.14 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 2
Pages: 295 - 310


$\theta$-$b$-GENERALIZED CLOSED SETS IN TOPOLOGY%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).